A 42-year-old female asked:
Disclaimer

i have mg & stopped deposhot after 15yrs, last due nov. now, no period yet,moody,sore,ache,weakness, headache,fatigue,weight gain etc! is this normal?

1 doctor answer
Dr. Gregory Zengo
29 years experience Anti-Aging Medicine
Ovaries Working: When Depo Provera (medroxyprogesterone) is stopped, the ovaries are no longer suppressed and may make Estrogens, Progesterone, and Testosterone at different levels than when on the Depo shot. So some new symptoms may emerge. In my practice I do salivary hormone testing to see what is being produced and Rx to achieve balance. I will be glad to meet with you online to discuss testing or u can see your GYN & get tested
Answered on Apr 15, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 42-year-old female asked:
Dr. Bryan Treacy
35 years experience Gynecology
Maybe: It may take up to six months to resume normal periods after discontinuing DepoProvera. Work up is indicated if they have not resumed by the sixth mont ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Georgia Latham
35 years experience Family Medicine
Do pregnancy test.: If you had unprotected sex without using a reliable form of birth control then you could be pregnant. Home pregnancy tests, properly performed, are v ... Read More
1
1 thank
A 21-year-old female asked:
Dr. John Sand
Dr. John Sand answered
45 years experience Obstetrics and Gynecology
Not likely.: Some patients can experience all the symptoms you listed but usually are gone by 4 or 5 months after stopping the drug. Small women are more suscepti ... Read More
3
3 thanks
A 18-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Depo provera (medroxyprogesterone): Depo Provera (medroxyprogesterone) can cause cramps, abdominal pain, breast pain, chest pain, headache, changes in appetite, feeling tired or weak ; d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month